Integral Representations and Coefficient Estimates for a Subclass of Meromorphic Starlike Functions

Yong Sun, Yue Ping Jiang, Antti Rasila*, H. M. Srivastava

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

10 Citations (Scopus)

Abstract

In this paper, we introduce a natural subclass of meromorphic starlike functions in the open unit disk. Results concerning subordination properties, integral representations, properties of convolutions, inclusion relationship and coefficient inequalities for the functions of this class are derived. Furthermore, we solve radius problems for certain related classes of meromorphic strongly starlike functions and meromorphic parabolic starlike functions.

Original languageEnglish
Pages (from-to)1–19
Number of pages19
JournalComplex Analysis and Operator Theory
Volume11
Issue number1
DOIs
Publication statusPublished - Jan 2017
MoE publication typeA1 Journal article-refereed

Keywords

  • Analytic functions
  • Maximum modulus principle
  • Meromorphic parabolic starlike functions
  • Meromorphic starlike functions
  • Meromorphic strongly starlike functions
  • Principle of differential subordination
  • Starlike functions
  • Univalent functions

Fingerprint Dive into the research topics of 'Integral Representations and Coefficient Estimates for a Subclass of Meromorphic Starlike Functions'. Together they form a unique fingerprint.

Cite this